Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Lower back pain, pain at the right side below the stomach, frequent urination. Reason?

hey doc i am 22yrs old female during last week i was having a lower back pain and under my tummy like to my right side to the bottom was having pain there too and urine alot. Now today im having the same back pain not so intense like last week but the pain at the bottom of my tummy moved more up like when i jerk up too much i am feeling the pain and it hurting left side too
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM

From your description you are most likely having a kidney infection or a pelvic inflammatory diseases. Frequent urination makes the possibility of kidney infection (pyelonephritis) or kidney stone more likely ( but no fever also reduces the chances of it being a kidney infection). Urine analysis and kidney ultrasound would have to be done to either confirm or rule out the kidney origin of the pain.
For PID, clinical evaluation by a gynobs will be aimed at finding out if they are any active vaginal infections, STDs etc. Pelvic ultrasound will also be useful.
We would not ignore the fact that the pain could be of GIT origin (notably infections) or lombosacral spondylosis.
Pain could be managed with pain killers and antispasmodic medications. If infection is confirmed appropriate antibiotics should be administered.

Hope this helps
Answered: Fri, 1 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor